MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT
Catalog Number 545035500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Joint Laxity (4526)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Medical records received ad 29 oct 2024: it was reported on (b)(6) 2015: 54-year-old female patient received an attune right knee tka to treat djd.The patella was resurfaced and depuy cement x2 was utilized.The procedure was completed without complications.Revision surgery occurred (b)(6) 2019: 57-year-old female patient received a total right knee revision to treat pain, gross instability, and loosening of the tibial tray.Upon entering the joint, the surgeon debrided scar tissue.The tibial tray was grossly loose and debonded at cement to implant interface with migration into varus and extensive tibial bone loss, and revised.Surgeons not there was a partially healed tibial condyle fracture.The femoral component was well-fixed but revised.There was no reported product problem with the revised tibial insert and the patella was retained.The patient received a competitor revision construct.The procedure was completed without complications.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET GHV GENTAMICIN 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
cornford rd
warsaw IN FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20622110
Report Number1818910-2024-23159
Device Sequence Number17980329
Product Code MBB
UDI-Device Identifier10603295174288
UDI-Public(01)10603295174288(17)160929(10)7990094
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2016
Device Catalogue Number545035500
Device Lot Number7990094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM.; ATTUNE MEDIAL DOME PAT 32MM.; ATTUNE PS FEM RT SZ 5 NAR CEM.; ATTUNE PS RP INSRT SZ 4 16MM.; SMARTSET GHV GENTAMICIN 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale